# SDR 2A6R201410081572

- Difficulty date: September 29, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N130LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Aircraft time: 4,913 hours, 15,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21429721
- Condition: Corroded
- Location: Fuselage
- Part time: 4,913 hours, 15,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING FRAME PN 350A21-4297-21 HAS MULTIPLE OVER BURNISHED HOLES, DEEPEST = 0.018 INCHES DEEP.  RING FRAME ALSO HAS MULTIPLE HOLES WITH LIGHT CORROSION.
